# SDR GTIA030329

- Difficulty date: April 15, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1155 TO STA 1117.  4 EA BRACKETS SUPPORT RIGHT CARGO TRACK CORRODED (ATTACH TO THE BEAM).  FABRICATED 4 EA ANGLES.
